Home > Research > Publications & Outputs > Rigidity of symmetric frameworks in normed spaces

Electronic data

  • Rig_normed_spaces_REV_Aug3

    Accepted author manuscript, 325 KB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License

Links

Text available via DOI:

View graph of relations

Rigidity of symmetric frameworks in normed spaces

Research output: Contribution to journalJournal article

E-pub ahead of print
<mark>Journal publication date</mark>15/12/2020
<mark>Journal</mark>Linear Algebra and its Applications
Volume607
Number of pages49
Pages (from-to)231-285
Publication StatusE-pub ahead of print
Early online date14/08/20
<mark>Original language</mark>English